Coverart for item
The Resource Approximation by algebraic numbers, Yann Bugeaud

Approximation by algebraic numbers, Yann Bugeaud

Label
Approximation by algebraic numbers
Title
Approximation by algebraic numbers
Statement of responsibility
Yann Bugeaud
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1971-
http://library.link/vocab/creatorName
Bugeaud, Yann
Dewey number
512.7/4
Index
index present
LC call number
QA221
LC item number
.B78 2004
Literary form
non fiction
Nature of contents
bibliography
Series statement
Cambridge tracts in mathematics
Series volume
160
http://library.link/vocab/subjectName
  • Approximation theory
  • Algebraic number theory
Label
Approximation by algebraic numbers, Yann Bugeaud
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 240-272) and index
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
53953706
Dimensions
24 cm
Extent
xv, 274 pages
Isbn
9780521823296
Lccn
2003063884
Media category
unmediated
Media MARC source
rdamedia
Media type code
n
Label
Approximation by algebraic numbers, Yann Bugeaud
Publication
Bibliography note
Includes bibliographical references (pages 240-272) and index
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
53953706
Dimensions
24 cm
Extent
xv, 274 pages
Isbn
9780521823296
Lccn
2003063884
Media category
unmediated
Media MARC source
rdamedia
Media type code
n

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...